# SDR 95ZZZX6892

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 2611 · Smoke Detection
- Part: Control Amp
- Part number: 30326E7
- Condition: Inoperative
- Location: Baggage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE COMPARTMENT SMOKE DETECTOR LIGHT ILLUMINATED DURING FLIGHT.  NO FIRE.  DURING TROUBLESHOOTING, FOUND SMOKE DETECTOR CONTROL AMP INOPERATIVE.  REPLACED CONTROL AMP.
